The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=10&m=3913992
Posted By : BeatriceHatch - 9/17/2017 10:57 PM
Hi All!

Wondering if anyone else has experienced facial volume loss or hollows under the eyes after being on Humira? I'd been on Humira from 2012-October of 2016, and after noticing my face was aging... and just feeling... so horribly ugly, I stopped taking it. I've been working out every day, eating paleo and using cannabis (and have felt great for the most part). Recently, however, my bloodwork has shown a possible thyroid issue along with kidney complications. I'm scared enough to go back on Humira or Methotrexate... and at the risk of sounding shallow... I really don't want to. I finally feel like I've put some weight on and that my face isn't skin & bones anymore. Just curious to hear if there is anyone else out there who has noticed the same things I'm going through?

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer